# SDR GTIA2024102438473

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N720NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12048
- Aircraft time: 1,128 hours, 448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 58425
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 8 hours, 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK R4 DOOR MEGAPHONE FLASHING LIGHT-REMOVED AND REPLACED THE MEGA PHONE AT R4 DOOR IAW SPIRIT AIRLINES DRAWINGS A321NEO EMER EUIP REV1. FOUND THE HANDLE STICKING TO REAR POSITION
